×

zbMATH — the first resource for mathematics

On compactness of families of second-order measures in a Banach space. (English. Russian original) Zbl 0399.60010
Theory Probab. Appl. 22, 805-810 (1977); translation from Teor. Veroyatn. Primen 22, 823-828 (1977).

MSC:
60B11 Probability theory on linear topological spaces
60B05 Probability measures on topological spaces
60B10 Convergence of probability measures
60B12 Limit theorems for vector-valued random variables (infinite-dimensional case)
28C20 Set functions and measures and integrals in infinite-dimensional spaces (Wiener measure, Gaussian measure, etc.)
PDF BibTeX XML Cite
Full Text: DOI